English
 
Help Privacy Policy Disclaimer
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Model Order Reduction for a Family of Linear Systems with Application in Parametric and Uncertain Systems

MPS-Authors
/persons/resource/persons86253

Benner,  Peter
Computational Methods in Systems and Control Theory, Max Planck Institute for Dynamics of Complex Technical Systems, Max Planck Society;

/persons/resource/persons127880

Grundel,  Sara
Computational Methods in Systems and Control Theory, Max Planck Institute for Dynamics of Complex Technical Systems, Max Planck Society;

External Resource
No external resources are shared
Fulltext (public)
There are no public fulltexts stored in PuRe
Supplementary Material (public)
There is no public supplementary material available
Citation

Benner, P., & Grundel, S. (2015). Model Order Reduction for a Family of Linear Systems with Application in Parametric and Uncertain Systems. Applied Mathematics Letters, 39, 1-6. doi:10.1016/j.aml.2014.08.002.


Cite as: http://hdl.handle.net/11858/00-001M-0000-0023-DCE0-7
Abstract
There is no abstract available